Burns on the shoulders

My cousin was going through a depression. Due to which she tried for suicide and she got a burn on the shoulder. After 40 days now of treatment at hospital, the wound is developing some blisters and it's turning reddish pink in colour. We are taking the dressing at our community hospital. After so many days also the wound is not curing. We fear if anything more happens. The doctor's at here say that by keeping the wound open it would get cured soon. In the beginning they were applying SYLVEREX IONIC next they started applying FUCIDIN OINTMENT then some tablet named BACTRIM d.s {they powdered it applied on wound} and now they applying NEOSPORIN H antibiotics ointment . So as they are keep changing the medicine does it cause some side effects and on pain they give painkillers in the form of injection or tablet. I want you to help me how to get cured soon as she feels very discomfort and very sad all the time. The wound now is size of Palm,how to heal it sooner and what are the suggestion
views-icons 24 Views Bookmark this Answer

Doctor Answers (1) on Burns on the shoulders

doctor profile image
Greetings. See it's very difficult to comment without seeing the would properly and without having examined it. There may be a secondary infection that may require systemic anti biotics based on the pus culture. Kindly have trust in the treating doctor and follow his advise. Further queries may be sent on follow up messaging.Warm regards
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?